... weight? I have been looking for some kind of a support group or something so I can keep in touch with others that are taking this also. The motivation would be so great(:
19 Nov 2012
Here is a link to patients who have taken Qsymia and a link to our support group.
Hope it works for you.
21 Nov 2012
I am on low dose and have been taking it for five days and so far, no side effects. No racing heart, no headaches, no dry mouth, no depression or suicidal thoughts. I am definitely seeing a decrease in appetite. I don't crave foods like I normally do. I can push my food away and I don't feel deprived. I haven't weighed myself so not sure if I have lost anything yet.
4 Jun 2013
Today Is my first day on Qsymia, I am excited. I took it with one complete water bottle because i heard that if you dont drink enough water you could develop stones. I just felt for the first 10minutes after I took it a bit more energized. I had taken phetermineon its own before but could not stand it, my heart was racing fast, i was extredmely jittery, anxious, and could not fall asleep. I am hoping that qsymia is not like that :). I wish the best to everyone here on your journey, lets support eachother, we can do it :)
- Qsymia Information for Consumers
- Qsymia Information for Healthcare Professionals (includes dosage details)
- Side Effects of Qsymia (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I changed my lifestyle seven years ago and lost 114 pounds. Then I hit a plateu for about 9 months, then the weight started creeping up (25 lbs so ...
1 answer • 20 Jun 2013
I was taking PHENTERMINE 37.5MG TABLETS and I lost around 60 lbs but after being off of it for 10 months I have put it back on + a few extra pounds. ...
3 answers • 23 Jul 2013
Diarrhea, Chronic - I just had started with a weight loss medication called Qsymia low dose starters
... kit. It was only my 2nd day of taking it when suddenly I developed stomach discomfort. I stopped taking Qsymia but for 3 days I've been ...
3 answers • 23 Oct 2013
is this normal? what to expect? I am 61 years old. I did not have any side effects but also I have not lost any weight either. Help!
1 answer • 29 Apr 2015